# SDR ASOA2016070915210

- Difficulty date: July 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STRIKER SILL CORRODED AT BS 325.  LOWER SILL IS BEYOND ALLOWABLE LIMITS IAW  SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
